# SDR LV5R202404180001

- Difficulty date: April 1, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Filed by: Boeing Distribution Inc, repair station LV5R029N
- Make and model: Textrn TEXTRON700
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31717
- Part serial: D0134
- Condition: Grooved
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL SCORING DAMAGE IS CAUSING GROOVES IN THE INBOARD BEARING BORE AREA JUST ABOVE THE INBOARD BEARING CUP OF THE MAIN WHEEL. PER THE MANUFACTURER (COLLINS/BFG) UP TO .020" DEPTH IS ALLOWED THERE PRIOR TO THE WHEEL BECOMING UNSERVICEABLE. THIS TYPE OF DAMAGE IS BEING DETECTED ON NEARLY EVERY 3-1717 MAIN WHEEL THAT IS COMING THROUGH OUR REPAIR STATION.
